# SDR ASAA0310031

- Difficulty date: February 25, 2003
- Submitted: April 27, 2003
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: BAC15061308
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND SHEAR TIE AT BODY STATION 986, STRINGER 20L-21L CORRODED.  REMOVED AND REPLACED SHEAR TIE PER SRM.  (M)
